| Model Number |
AAB00 |
| Medical Device Problem Code |
Dent in Material (2526)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown, not provided.If explanted, give date: not applicable no patient contact reported.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that during handling but prior to insertion, a little dent was observed on an intraocular lens (iol); therefore the surgeon didn''t want to use it.No patient contact reported.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 01/30/2017.Device returned to manufacturer? yes.Device evaluation: the intraocular lens (iol) was returned at the manufacturing site for evaluation.Visual inspection at 10x microscope magnification showed small particles on the lens surface that could be related to the handling of the unit out of a controlled environment.No damages were observed on the lens optic zone or haptics.The customer's reported complaint was not verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.The dfu states to examine the lens thoroughly to ensure particles have not become attached to it, and examine the lens optical surfaces for other defects.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.